Skip to content

Estimating the Dimension of a Model

Schwarz, G. (1978). Estimating the Dimension of a Model. The Annals of Statistics, 6(2), 461-464.

Type
Journal article
Intellectual base
Primary research
Year
1978
Volume
6
Issue
2
Pages
461-464
DOI
10.1214/aos/1176344136
DOI registrant
Institute of Mathematical Statistics
Link
https://doi.org/10.1214/aos/1176344136
Cited from
data_science, philosophy, statistics_experimental_design

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3478c3dd194a · see in the full table